Results 1 to 3 of 3
  1. #1
    Stemac1982 is offline New Member
    Join Date
    Apr 2015
    Posts
    4

    Test 250 deca and dbol

    I'm 32 6ft male 13 stone , I've trained on and off most of my life mainly cardio due to being a boxer I've done a few courses of test only and test and deca when I was about 25 years old but nothing major and only short courses because I didn't really stick to it and I was clueless , anyways a few years on I've decided to start a new course of test 500 mg a week and deca 400 mg a week and 40 mg of dbol daily for the first four weeks , I have clomid and nova for when i come off my cycle . I'm in week three of my cycle and the last few days I've been getting a funny pins and needles feeling in my left arm and hand on and off not continuously . I suffer from generalized anxiety so I'm thinking this could maybe in my head and have a silly thoughts of having a heart attack not just off steroids it's just a condition of my anxiety but I can't let it beat me , I'm just wondering if this is a common side effect and am I ok taking diazepam to calm me
    Down whilst on my cycle I do take these regularly for my anxiety ? Thanks a lot ste

  2. #2
    thephoenix25 is offline Associate Member
    Join Date
    Dec 2013
    Location
    Malaysia
    Posts
    386
    In my experience, pins and needles aren't really a side effect of using steroids , you more than likely slept awkwardly on it lol. If you are susceptible to anxiety, I'd suggest backing off the dbol . While I like what dbol does, it makes me feel pretty weird and uncomfortable at times especially in the hour or two just after taking it. I found spreading my dose out during the day, 10mg 4 times a day helped. I hope you are using an AI and some form of anti prolactin throughout this cycle? Diazepam is not going to help your cycle, but I don't think there are any interactions to worry about, best to not use it or keep it at a minimum.

    I'm not an expert, but this is my thoughts on your post.

  3. #3
    tectime's Avatar
    tectime is offline Member
    Join Date
    May 2013
    Location
    USA
    Posts
    965
    ^^^^ anxiety in some people, especially those that already suffer from some pre-existing form, can def. be caused/raised by using steroids . Taking your prescribed dose of Valium won't harm your cycle any unless you sleep through your work out time !

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •